# SDR GTIA040308

- Difficulty date: March 24, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MAIN STATION 541 TO 465 LBL 24 ICHES TO 44 INCHES FLOOR PANEL HAS CRACKED, DAMAGED ON EDGE.  FABRICATED NEW FLOOR PANEL.  (M)
